MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SET,PUMP,1000ML BAG,ENFIT,MEDLINE

MEDLINE INDUSTRIES LP; SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Catalog Number ENFIT70552
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 04/08/24 there was an issue "at the connection site where it screws into extension tubing" causing the feeding to leak.Per the facility when this occurred the patient required additional tube feeding as they did not receive the full volume with the original feed administration.Per the facility they do not have any additional specific information about the incident(s) and are unable to confirm the number of events.The sample has been requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.Multiple lots listed: 96923110001, 9692311004, 96923120002.
 
Event or Problem Description
According to the facility on 04/08/24 there was an issue "at the connection site where it screws into extension tubing" causing the feeding to leak.

Common Device Name
SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19519754
Report Number1417592-2024-00644
Device Sequence Number15538149
Product Code PIF
UDI-Device Identifier40884389190334
UDI-Public40884389190334
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberENFIT70552
Device Lot NumberMULTIPLE LISTED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexMale
Patient Weight21 KG